# SDR HEEA062751

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Noisy
- Location: Tail Rotor
- Part time: 1,280 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR NOISE IN AREA OF TAIL ROTOR BLADES.    REFERENCE:   RMA NR R019946.
